Classifying spaces and spectral sequences
Publications Mathématiques de l'IHÉS, Volume 34 (1968), pp. 105-112.
@article{PMIHES_1968__34__105_0,
     author = {Segal, Graeme},
     title = {Classifying spaces and spectral sequences},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     pages = {105--112},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {34},
     year = {1968},
     mrnumber = {232393},
     zbl = {0199.26404},
     language = {en},
     url = {http://archive.numdam.org/item/PMIHES_1968__34__105_0/}
}
TY  - JOUR
AU  - Segal, Graeme
TI  - Classifying spaces and spectral sequences
JO  - Publications Mathématiques de l'IHÉS
PY  - 1968
SP  - 105
EP  - 112
VL  - 34
PB  - Institut des Hautes Études Scientifiques
UR  - http://archive.numdam.org/item/PMIHES_1968__34__105_0/
LA  - en
ID  - PMIHES_1968__34__105_0
ER  - 
%0 Journal Article
%A Segal, Graeme
%T Classifying spaces and spectral sequences
%J Publications Mathématiques de l'IHÉS
%D 1968
%P 105-112
%V 34
%I Institut des Hautes Études Scientifiques
%U http://archive.numdam.org/item/PMIHES_1968__34__105_0/
%G en
%F PMIHES_1968__34__105_0
Segal, Graeme. Classifying spaces and spectral sequences. Publications Mathématiques de l'IHÉS, Volume 34 (1968), pp. 105-112. http://archive.numdam.org/item/PMIHES_1968__34__105_0/

[1] M. F. Atiyah and F. Hirzebruch, Vector bundles and homogeneous spaces, Differential Geometry, Proc. of Symp. in Pure Math., 3, Amer. Math. Soc., 7-38. | MR | Zbl

[2] H. Cartan and S. Eilenberg, Homological algebra, Princeton University Press, 1956. | MR | Zbl

[3] A. Dold, Partitions of unity in the theory of fibrations, Ann. of Math., 78 (1963), 223-255. | MR | Zbl

[4] S. Eilenberg and N. E. Steenrod, Foundations of algebraic topology, Princeton University Press, 1952. | MR | Zbl

[5] R. Godement, Topologie algébrique et théorie des faisceaux, Paris, Hermann, 1958. | MR | Zbl

[6] A. Grothendieck, Théorie de la descente, etc., Séminaire Bourbaki, 195 (1959-1960). | Numdam

[7] J. L. Kelley, General topology, Princeton, Van Nostrand, 1955. | MR | Zbl

[8] J. Milnor, Construction of universal bundles, I, Ann. of Math., 63 (1956), 272-284. | MR | Zbl

[9] J. Milnor, The realization of a semi-simplicial complex, Ann. of Math., 65 (1957), 357-362. | MR | Zbl

[10] J. Milnor, Axiomatic homology theory, Pacific J. Math., 12 (1962), 337-341. | MR | Zbl

[11] R. S. Palais, The classification of G-spaces, Mem. Amer. Math. Soc., 36, 1960. | MR | Zbl

[12] M. Rothenberg and N. E. Steenrod, The cohomology of classifying spaces of H-spaces, Bull. Amer. Math. Soc., 71 (1965), 872-875. | MR | Zbl

[13] G. B. Segal, Equivariant K-theory, Publ. math. I.H.E.S., 34 (1968). | Numdam | MR | Zbl

[14] P. Gabriel and M. Zisman, Calculus of fractions and homotopy theory, Ergebnisse der Mathematik und ihrer Grenzgebiete, Band 35, Berlin, Springer, 1967. | MR | Zbl